On equivalent conditions for the convergence of series and
Doklady Akademii Nauk, Tome 343 (1995) no. 4, pp. 458-462
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_343_4_a6,
author = {P. L. Ul'yanov},
title = {On equivalent conditions for the convergence of series and},
journal = {Doklady Akademii Nauk},
pages = {458--462},
year = {1995},
volume = {343},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_343_4_a6/}
}
P. L. Ul'yanov. On equivalent conditions for the convergence of series and. Doklady Akademii Nauk, Tome 343 (1995) no. 4, pp. 458-462. http://geodesic.mathdoc.fr/item/DAN_1995_343_4_a6/